Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

22 Sept 2010 after stopping depo injection 8 weeks ago, &

Starting antidepressants my skin got abit worse, then after coming of depo injection my skin got alot worse - I started getting neck acne & my chest acne got worse too. Now my neck has nearly cleared & chest is more back to how it used to be (mild acne) but as you can see my face is quite bad. This has actually improved alot since using AHA lotion as skin texture is better & less blackheads - but still getting whiteheads & red spots.......any advice?.... I dont want to go on the pill.

    From the album:

    My skin after roaccutane & now

    • 6 pictures
    • 0 comments
    • 4 image comments


    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×